MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; ANGIOGRAPHIC INJECTOR AND SYRINGE.

MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; ANGIOGRAPHIC INJECTOR AND SYRINGE.
Catalog Number IN4130/K
Medical Device Problem Codes Detachment of Device or Device Component (2907); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation; however, a photo of the defect was provided for evaluation.The photo from the account shows that the handle detached from the barrel.The root cause of this event could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the engineering, quality, and management team members.
 
Event or Problem Description
The account alleges that during a coronary angioplasty the handle of the inflation device broke.A photo from the account shows that the handle disassembled.No patient injury to report.

Brand Name
BASIXCOMPAK¿
Common Device Name
ANGIOGRAPHIC INJECTOR AND SYRINGE.
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23513790
Report Number1721504-2025-00601
Device Sequence Number21258973
Product Code PTM
UDI-Device Identifier00884450637524
UDI-Public00884450637524
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIN4130/K
Device Lot NumberI3161174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown